# SDR KBM2003F00027

- Difficulty date: September 4, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 13,343 hours
- Engine: Tmeca ARRIEL1B
- Engine time: 7,508 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Part serial: 01071373
- Condition: Erratic
- Location: Right
- Part time: 1,091 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITER WORN AND OPERATING ERRATICLY.  REPLACED RT IGNITER WITH NEW.(K)
